Publications
The university provides a database of the publications created at the KGRC since 2005. You can browse the database online here.
Showing entries 181 - 200 out of 522
2017
Chen H, Müller M. One hierarchy spawns another: graph deconstructions and the complexity classification of conjunctive queries. ACM Transactions on Computational Logic. 2017 Nov;18(4):29. doi: 10.1145/3143805
Sobota D, Zdomskyy L. The Nikodym property in the Sacks model. Topology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology. 2017 Oct 1;230(C):24-34. doi: 10.1016/j.topol.2017.08.005
Conley C, Miller B. Incomparable actions of free groups. Ergodic Theory and Dynamical Systems. 2017 Oct;37(7):2084-2098. doi: 10.1017/etds.2016.11
Chen H, Müller M. The parameterized space complexity of embedding along a path. Theory of Computing Systems. 2017 Oct;61(3):851-870. doi: 10.1007/s00224-016-9728-7
Müller M, Pich J. Feasibly constructive proofs of succinct weak circuit lower bounds. Electronic colloquium on computational complexity : ECCC ; research reports, surveys and books in computational complexity. 2017 Sept 27;TR17-144.
Soukup DT. Decompositions of edge-colored infinite complete graphs into monochromatic paths II. Israel Journal of Mathematics. 2017 Sept;221(1):235-273. doi: 10.1007/s11856-017-1552-5
Friedman SD, Laguzzi G. A null ideal for inaccessibles. Archive for Mathematical Logic. 2017 Aug;56(5-6):691-697. doi: 10.1007/s00153-017-0562-7
Elekes M, Soukup DT, Soukup L, Szentmiklossy Z. Decompositions of edge-colored infinite complete graphs into monochromatic paths. Discrete Mathematics. 2017 Aug;340(8):2053-2069. Epub 2016 Nov 19. doi: 10.1016/j.disc.2016.09.028
Friedman SD, Fuchino S, Sakai H. On the set-generic multiverse. New Jersey: World Scientific Publishing, 2017. (Lecture Notes Series, Institute for Mathematical Sciences, National University of Singapore, Vol. 33). doi: 10.1142/9789813223523_0003
Müller M, Szeider S. The treewidth of proofs. Information and Computation. 2017 Aug;255(1):147-164. doi: 10.1016/j.ic.2017.05.005
Fischer V, Mejia Guzman DA. Splitting, Bounding and Almost Disjointness Can Be Quite Different. Canadian Journal of Mathematics. 2017 Jun 1;69(3):502-531. doi: 10.4153/CJM-2016-021-8
Fischer V, Schrittesser D, Törnquist A. A co-analytic Cohen indestructible maximal cofinitary group. Journal of Symbolic Logic. 2017 Jun;82(2):629-647. doi: 10.1017/jsl.2017.5
Friedman SD, Antos-Kuby C. Hyperclass Forcing in Morse-Kelley Class Theory. Journal of Symbolic Logic. 2017 Jun;82(2):549-575 . doi: 10.1017/jsl.2016.74
Barton N. Independence and Ignorance: How agnotology informs set-theoretic pluralism. Journal of Indian Council of Philosophical Research. 2017 May;34(2):399–413. Epub 2017 Mar 11. doi: 10.1007/s40961-017-0102-1
Conley C, Miller B. Measurable perfect matchings for acyclic locally countable Borel graphs. Journal of Symbolic Logic. 2017 Mar 21;82(1):258-271. doi: 10.1017/jsl.2016.44
Conley C, Miller B. Orthogonal measures and ergodicity. Israel Journal of Mathematics. 2017 Mar 17;218(1):83-99. doi: 10.1007/s11856-017-1460-8
Conley C, Miller B. Measure reducibility of countable Borel equivalence relations. Annals of Mathematics. 2017 Mar;185(2):347-402. Epub 2016. doi: 10.4007/annals.2017.185.2.1
Clemens J, Lecomte D, Miller B. Dichotomy theorems for families of non-cofinal essential complexity. Advances in Mathematics. 2017 Jan 2;304:285-299. doi: 10.1016/j.aim.2016.08.044
Brooke-Taylor A, Fischer V, Friedman SD, Montoya Amaya DC. Cardinal characteristics at kappa in a small u(kappa) model. Annals of Pure and Applied Logic. 2017 Jan;168(1):37-49. doi: 10.1016/j.apal.2016.08.004
Aschenbrenner M, van den Dries L, van der Hoeven J. Asymptotic Differential Algebra and Model Theory of Transseries. Princeton University Press, 2017. (Annals of Mathematics Studies, Vol. 195). doi: 10.1515/9781400885411
Showing entries 181 - 200 out of 522